# SDR ASAA2013051994984

- Difficulty date: May 19, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C264594
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 2 FLOORBOARD, FOUND AFT CARGO FLOOR SPLICE AT BS 727F 7.6 CORRODED BLENDED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED, ALODINED , PRIMED AND TOPCOATED NEW FLOORBOARD SPLICE IAW SRM 53-60-53-1A-1, FIG 101, 51-10-02-0G-0, 51-40-05-0G-0 AND SOPM 20-41-02, W 4.00, O .070, R .044, L 1.00, D .026.
